MAUDE Adverse Event Report: GETINGE DISINFECTION AB 88-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 88-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 88-5
Medical Device Problem Codes Fire (1245); Overheating of Device (1437)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue is being investigated by manufacturing site.Device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2019 getinge became aware of an issue with 88-5 washer disinfector.As it was stated, the significant overheating of the device occurred on the connection between terminals and incoming current.There was no injury reported however we decided to report the issue based on the potential.
 
Event or Problem Description
Manufacturer reference number (b)(4).
 
Additional Manufacturer Narrative
The issue is being investigated by manufacturing site.
 
Event or Problem Description
Manufactuer reference number (b)(4).
 
Additional Manufacturer Narrative
The issue is still being investigated by the manufacturing site.
 
Event or Problem Description
Manufacturer reference nimber (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware about an incident with one of the washer disinfector- 88-5 model number.As stated by technician who visited the facility, significant overheating occurred on the incoming electrical connection of the device.The issue did not develop, because by design the fuse tripped immediately.Based on the information collected to date it was established that the issue started from the external electrical network and was not connected with the getinge device.According to information provided, the instruments weren¿t damaged as well as no injury was reported.However we decided to report the issue based on the potential as significant overheating of the device may lead to an adverse event.It was established that when the event occurred, the device did not meet its specification and it contributed to event.In the time when the event occurred the device was not being used for the patient treatment.The device was not under getinge service agreement and no data about pms performed are available.During the investigation it was found that there is no apparent trend with the issue at hand and that the reported scenario has to date never lead to serious injury or worse.We believe the related devices are performing correctly in the market.We also believe that if the manufacturer recommendation would have been followed the incident would have been avoided.

Brand Name
88-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
MDR Report Key9198503
Report Number9616031-2019-00030
Device Sequence Number2950249
Product Code MEC
UDI-Device Identifier07340153700109
UDI-Public(01)07340153700109(11)180607
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number88-5
Device Catalogue Number88-303
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer10/16/2019
12/18/2019
01/21/2020
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date11/08/2019
12/27/2019
02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1